MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT DISTA; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT DISTA; CATHETER, EMBOLECTOMY
Model Number 45030
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a solent dista thrombectomy system.The pump assembly, effluent/supply line, shaft, tip, and spike line were visually inspected.Blood was present inside the device and the waste bag was cut-off, when received.The waste bag was not returned for analysis.Inspection of the device revealed numerous kinks throughout the device.Functional testing was performed by placing the device in the angiojet ultra console.The complaint device failed to prime and the 'check saline supply' error was displayed on the console.The shaft and hypotube were microscopically examined and it was revealed that the shaft was kinked at the distal window with the hypotube separated at the jet body.The shaft was kinked causing the hypotube to become broken.When the hypotube is broken, the device will not prime and the console will continue to try and prime the catheter, causing 'check saline supply' error to display on the console and the device not to prime.
 
Event or Problem Description
Reportable based on device analysis on 24jun2020.It was reported that an error message occurred.An angiojet solent dista catheter was used for a thrombectomy procedure.During introduction of the device, it was noted that a "check saline supply" error message occurred.The procedure was completed with an angiojet solent omni catheter.No patient complications were reported.However, device analysis revealed a hypotube break.

Brand Name
ANGIOJET SOLENT DISTA
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10234308
Report Number2134265-2020-08949
Device Sequence Number14238653
Product Code DXE
UDI-Device Identifier08714729889731
UDI-Public08714729889731
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K113363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2022
Device Model Number45030
Device Catalogue Number45030
Device Lot Number0025477375
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2020
Initial Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1